# SDR A6WA202208068262

- Difficulty date: August 6, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 38,656 hours, 37,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support Angle
- Part number: 6003401721
- Part serial: NSA
- Condition: Corroded
- Location: Fs280
- Part time: 38,656 hours, 37,326 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON FLOOR SUPPORT STRUCTURE COMMON TO 280 BULKHEAD BETWEEN RBL9-RBL27 (MARKED) ****AIRCRAFT REMOVED FROM SERVICE ***  FS 280 BULKHEAD WEB AND FLOOR SUPPORT ANGLE BETWEEN LBL 27 AND RBL 27 IS REPAIRED WITH FULL FS 280 BULKHEAD WEB REPAIR ON JOB 2783541 OP 360
